# SDR SWAA2022051001400

- Difficulty date: April 30, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 58,597 hours, 34,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL #241AF UPPER SURFACE PEELING AT MULTIPLE LOC'S. DOT 091-009 / [01] EVALUATED PANEL 241AF AND FOUND PANEL TO BE B.E.R. REPLACED PANEL 144-5810-127 BY USING EXISTING PANEL AS TEMPLATE. IAW B737-700 SRM 53-00-50-2R-0 PAR 1A & NOTE; PAR 4A & TABLE 204. (WN1680);(A83519);(89701);[02] REPLACED PANEL 241AF #144A5810-127. IAW B737-700 SRM 53-00-50-2R-0.;[03] VERIFIED STEPS 1-2
